# SDR 95FDEA01113

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Clip
- Part number: 65453132
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STR CLIP BS 660 STR 2R.  REMOVED AND REPLACED STR CLIP 2R PER FEDEX SRM 51-30-2.
